# SDR ABXA050188

- Difficulty date: August 13, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 59,135 hours, 46,717 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH MECHANISM INOP FROM OUTSIDE COCKPIT AND DOOR WAS  DIFFICULT TO OPEN AND CLOSE.  RESECURED SCREWS IN DOOR HANDLE OPERATES PROPERLY AT THIS TIME.
